Alert archive / Colorado / Tornado Warnings in 2025

Tornado Warning 27, NWS Denver/Boulder, CO

June 24, 2025Adams County, Arapahoe County, Colorado

NWS Denver/Boulder, CO issued this tornado warning at Jun 24, 2025, 2:15 PM MDT for Adams County, Arapahoe County, Colorado. It was in force for 30 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2025, 2:15 PM MDT (20:15 UTC)
Expired
Jun 24, 2025, 2:45 PM MDT
In force
30 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Adams County, CO, Arapahoe County, CO

The radar

The Denver radar (KFTG), 8 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 2:25 PM MDTTSTM WND GST 601 Ssw Bennett, CO
Jun 24, 2:35 PM MDTTSTM WND GST 621 Ssw Bennett, COCorrects previous tstm wnd gst report from 1 SSW Bennett.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 1:09 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 8.3 hours before the alert went out and 353 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2025-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2025-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 263 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3379 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
263 m²/s²
0-3 km storm-relative helicity
261 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

365 
WFUS55 KBOU 242015
TORBOU
COC001-005-242045-
/O.NEW.KBOU.TO.W.0027.250624T2015Z-250624T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Denver CO
215 PM MDT Tue Jun 24 2025

The National Weather Service in Denver has issued a

* Tornado Warning for...
  South Central Adams County in northeastern Colorado...
  North Central Arapahoe County in northeastern Colorado...

* Until 245 PM MDT.

* At 215 PM MDT, a severe thunderstorm capable of producing a 
  tornado was located 6 miles south of Manila Village, or 24 miles 
  east of Denver, moving northeast at 20 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught
           without shelter. Mobile homes will be damaged or
           destroyed. Damage to roofs, windows and vehicles will
           occur. Tree damage is likely.

* Locations impacted include...
  Eastern Aurora, Bennett, Strasburg and Manila Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

&&

LAT...LON 3974 10457 3987 10447 3987 10413 3962 10446
      3968 10461
TIME...MOT...LOC 2015Z 214DEG 19KT 3968 10449

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN

$$

Barjenbruch
2 follow-up statements
021 
WWUS55 KBOU 242031
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
231 PM MDT Tue Jun 24 2025

COC001-005-242045-
/O.CON.KBOU.TO.W.0027.000000T0000Z-250624T2045Z/
Adams CO-Arapahoe CO-
231 PM MDT Tue Jun 24 2025

...TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM MDT FOR SOUTH 
CENTRAL ADAMS AND NORTH CENTRAL ARAPAHOE COUNTIES...

At 231 PM MDT, a severe thunderstorm capable of producing a tornado 
was located 5 miles north of Bennett, or 27 miles east of Denver, 
moving northeast at 20 mph. South Metro Fire reported trees down 
near the town of Bennett. High winds with gusts to 60 to 70 mph can 
also be expected from this storm.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed.
         Damage to roofs, windows and vehicles will occur. Tree
         damage is likely.

Locations impacted include...
  Eastern Aurora, Bennett, Strasburg and Manila Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

&&

LAT...LON 3974 10457 3987 10447 3987 10413 3962 10446
      3968 10461
TIME...MOT...LOC 2015Z 214DEG 19KT 3968 10449

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN

$$

Barjenbruch
862 
WWUS55 KBOU 242043
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
243 PM MDT Tue Jun 24 2025

COC001-005-242053-
/O.EXP.KBOU.TO.W.0027.000000T0000Z-250624T2045Z/
Adams CO-Arapahoe CO-
243 PM MDT Tue Jun 24 2025

...TORNADO WARNING WILL EXPIRE AT 245 PM MDT FOR SOUTH CENTRAL ADAMS 
AND NORTH CENTRAL ARAPAHOE COUNTIES...

The storm which prompted the warning no longer appears capable of 
producing a tornado. Therefore, the Tornado Warning will be allowed 
to expire. However, strong and gusty winds to 60 mph or more are 
still occurring with the severe thunderstorm as it moves into 
central and eastern Adams and Central Arapahoe Counties, where a 
Severe Thunderstorm Warning remains in effect.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT 
Tuesday for a portion of northeast Colorado.

&&

LAT...LON 3974 10457 3987 10447 3987 10413 3962 10446
      3968 10461
TIME...MOT...LOC 2031Z 214DEG 19KT 3975 10443

$$

Barjenbruch

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 24, 11:50 AM MDT, 2 hours 25 minutes earlier. Its key messages:

  • Cooler with more moisture and scattered to likely showers and thunderstorms today and Wednesday.
  • Severe storms possible across the plains today, with large hail and gusty outflow winds being the main threat.
  • Drier Thursday through Sunday with warming temperatures and only isolated late day showers and thunderstorms.
Area forecast discussion, Jun 24, 11:50 AM MDT, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
1150 AM MDT Tue Jun 24 2025

.KEY MESSAGES...

- Cooler with more moisture and scattered to likely showers and
  thunderstorms today and Wednesday.

- Severe storms possible across the plains today, with large hail
  and gusty outflow winds being the main threat.

- Drier Thursday through Sunday with warming temperatures and only
  isolated late day showers and thunderstorms.

&&

.UPDATE...
Issued at 816 AM MDT Tue Jun 24 2025

Things are still on track for afternoon showers and storms today,
with the severe threat for large hail (2"+) and damaging winds
(60-70 mph)our main focus, however, a tornado still can't be
ruled out. We do have some low clouds to contend with that may
inhibit surface heating through the morning, which may have some
impacts on placement and timing of storms, but we are expecting
convection to begin early this afternoon (between 1-2PM) and move
across the urban corridor and metro Denver fairly early after
initiation begins. Recent ACARS soundings show a well-capped
environment this morning, but forecast soundings indicate this
will erode through the morning, and instability will increase,
with over 1200 J/kg of MLCAPE possible by early this afternoon. We
will have plenty of moisture in place as current dewpoints are
already in the upper 50s/low 60s across our lower elevations, not
too shabby for Colorado! Today will be a good day to keep vehicles
parked in the garage and have multiple ways to receive weather
alerts! Some small adjustments were made to PoPs grids this
morning, but generally the forecast largely remains on track.

&&

.DISCUSSION /Through Monday/...
Issued at 258 PM MDT Mon Jun 23 2025

Skies over the urban corridor certainly had a case of the
"Mondays" today, with a blanket of low clouds remaining in place
through the morning. With the low ceilings in place, solar
heating has been limited, resulting in a later start to
convective initiation than previously expected. While ACARS
soundings still show a hefty cap in place over the plains at the
time of this writing, some cumulus have started to show some
upwards growth over portions of the high country, with even a few
flashes of lightning seen in the latest satellite imagery.
Guidance has been persistent in showing that storms will
eventually make their way off the higher terrain, but we still
have a few hours to go before this is expected to occur. Due to
the delay, higher PoPs were pushed back a few hours this forecast
package, with increasing PoPs now expected around 0Z (6PM) for
the urban corridor, before spreading eastward through the
evening. The SPC has put southern Lincoln County in a Marginal
Risk for severe storms this evening, with damaging outflow wind
gusts and marginal sized hail being the main threats.

Southwesterly flow aloft will be in place on Tuesday, with a near
100 kt jet crossing the Rockies from SW to NE, with the forecast
area expected to be in decent proximity to it's right entrance
region, though not under its strongest influences. A disturbance
in the 500 mb flow is expected to traverse the Rockies Tuesday,
providing lift come the afternoon. At the 700 mb level, Gulf
moisture will be pulled into eastern Colorado as it wraps around a
high over the southeastern US. Dewpoint temperatures are expected
to climb into the 60s, and with inverted-v forecast soundings
showing MLCAPE between 900 to 1000 J/kg, mid-level lapse rates
surpassing 7 C/km, and DCAPE over 1000 J/kg, severe storms will be
possible for our lower elevations for the afternoon/evening. With
marginal shear being the limiting factor for more organized
storms to develop, hail and gusty outflow winds are the main
threats with these storms, with tornadoes having the lowest
expected hazard potential, yet can't be ruled out. We are
expecting to see convection develop early afternoon, with severe
storms possible across the urban corridor and Palmer Divide first,
before pushing eastward through the afternoon and evening. The SPC
has put the majority of our lower elevations in a Slight Risk for
tomorrow, for concern of storms capable of producing 2"+ hail and
winds surpassing 60 mph.

Unsettled weather will continue on Wednesday afternoon, with
isolated to scattered afternoon thunderstorms likely initiating
over the mountains and pushing east onto the plains once again.
There will still be a chance for a few more organized storms to
develop, but the severe threat is expected to be less than
Tuesday's.

Warmer and drier conditions are expected to return for the latter
half of the week, with 90s returning to the lower elevations by
Friday.

&&

.AVIATION /18Z TAFS through 18Z Wednesday/...
Issued at 1055 AM MDT Tue Jun 24 2025

A Denver Cyclone is in place over the Denver TAF sites this
morning, bringing northerly winds to all TAF locations. An
easterly wind shift is expected until convection develops early this
afternoon (between 19/20Z) and quickly spreads northeast over the
TAF sites. Today's storms will be capable of producing gusty
outflow winds, large hail, and with the Denver Cyclone being
notorious for producing landspout tornadoes along its convergence
zone, there is a chance that we see a few spin up this afternoon,
most likely east of KDEN, where the convergence zone currently
resides.

Late tonight/early Wednesday morning there is potential for the
cyclone to bring FG or low stratus into KDEN and KBJC. At this
time there is low confidence in which it will be, so have
introduced a TEMPO with low CIG and BR to show the potential, but
will have to monitor for the upcoming TAF packages as guidance
gets a better handle on things.

More convection is expected Wednesday afternoon, with a lower
threat of storms becoming severe.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
None.

&&

UPDATE...Bonner
DISCUSSION...Bonner
AVIATION...Bonner
Hazardous weather outlook, Jun 24, 5:41 AM MDT, 8 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
541 AM MDT Tue Jun 24 2025

COZ030>051-251145-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
541 AM MDT Tue Jun 24 2025

...SEVERE STORMS EXPECTED IN EASTERN COLORADO THIS AFTERNOON AND
EVENING...

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Thunderstorms will develop over the Front Range mountains and in
the I-25 corridor this afternoon and move east across the plains
through this evening. Some of the storms are expected to be
severe. The main threat today will be large hail up to 2 inches in
diameter. There is also a threat of wind gusts up to 70 mph and
heavy rain producing localized flooding, especially over the
eastern portion of the plains. Isolated tornadoes are also
possible. Along the I-25 corridor, the threat is mainly between 2
PM and 5 PM, and between 4 PM and 8 PM over the eastern plains.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Another round of thunderstorms is expected Wednesday afternoon and
evening, with a lower threat of severe storms mainly in the
northeast corner of Colorado.

Warmer and drier conditions are expected to return Thursday and
into the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely after noon.

Gimmestad

In the hours before

Special weather statement, Jun 24, 1:14 PM MDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Denver CO
114 PM MDT Tue Jun 24 2025

COZ036-040-041-241945-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet CO-Elbert/Central
and East Douglas Counties Above 6000 Feet CO-North Douglas County
Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East
Broomfield County CO-
114 PM MDT Tue Jun 24 2025

...A STRONG THUNDERSTORM WILL IMPACT WESTERN ELBERT...SOUTHERN
ARAPAHOE AND EASTERN DOUGLAS COUNTIES UNTIL 145 PM MDT...

At 114 PM MDT, Doppler radar was tracking a strong thunderstorm over
Perry Park, or 31 miles south of Denver, moving northeast at 20 mph.
Another strong storm was developing just northeast of Castle Rock,
also moving northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree branches and blow
around unsecured objects. Minor damage to outdoor objects is
possible.

Locations impacted include...
  Southern Aurora, southern Centennial, Castle Rock, Parker,
  Larkspur, Franktown, Castle Pines, The Pinery, Sedalia, Perry
  Park, Ponderosa Park and Castlewood Canyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3918 10492 3917 10494 3930 10508 3941 10497
      3941 10495 3943 10494 3944 10495 3951 10488
      3957 10486 3957 10465 3954 10466 3934 10466
TIME...MOT...LOC 1913Z 222DEG 15KT 3927 10498

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Barjenbruch

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 1:14 PM MDTSpecial Weather StatementBOUDouglas31 min
Jun 24, 1:34 PM MDTSevere Thunderstorm WarningBOUDouglas26 min
Jun 24, 1:45 PM MDTAreal Flood AdvisoryBOUDouglas97 min
Jun 24, 1:58 PM MDTTornado WarningBOUArapahoe, Elbert18 min
Jun 24, 2:07 PM MDTSevere Thunderstorm WarningBOUArapahoe30 min
Jun 24, 2:34 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe41 min
Jun 24, 3:07 PM MDTSpecial Weather StatementBOUMorgan38 min
Jun 24, 3:25 PM MDTSevere Thunderstorm WarningBOUMorgan50 min
Jun 24, 4:14 PM MDTSevere Thunderstorm WarningBOULogan, Morgan, Washington, Weld46 min
Jun 24, 5:04 PM MDTSpecial Weather StatementBOULogan41 min
Jun 24, 5:41 PM MDTSpecial Weather StatementBOUBroomfield49 min

Nearby

Tornado Warnings in Colorado, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.